Are you wondering what it means if Vyvanse is making you tired? In this article we will discuss the Side effects of this ADHD medication, how to avoid Vyvanse crash symptoms, and why you should never take more of it than recommended. You will also learn about drug interactions and crash symptoms. In addition, we will discuss the signs of a Vyvanse crash.
If you want to quit using Vyvanse, there are several things you should know. It is an amphetamine stimulant, and it can cause severe side effects if used improperly. It can be crushed, mixed with a solution to use as a needle, or even snorted. However, it can be abused if you take larger doses than prescribed. These drugs can have serious consequences for your health, and you should seek treatment immediately if you suspect that you are suffering from Vyvanse addiction or are addicted to other types of stimulants.
In addition to the negative consequences of withdrawal from Vyvanse, you might also experience mood changes and suicidal thoughts. While these symptoms aren’t life-threatening, they can make it difficult to stop using the drug completely. In such cases, you may feel compelled to use Vyvanse again to escape the symptoms. To prevent this, you can consider a medically supervised detox program. The program will provide you with access to therapies and other methods to deal with your cravings.
Side effects of Vyvanse
One study found that approximately 6% of patients who received Vyvanse discontinued the medication for adverse reactions. However, the rate of discontinuation was lower for placebo-treated patients. Common side effects of Vyvanse include headache, dry mouth, jitteriness, and decreased appetite. Some adverse reactions require medical attention. The following is a list of Vyvanse adverse reactions and their associated severity.
Cardiovascular side effects of Vyvanse include heart problems and a risk of heart attack or stroke. The drug increases blood pressure. People who are susceptible to heart problems should avoid driving or operating heavy machinery while taking it. In case of any of these symptoms, contact your physician immediately. Also, if you are experiencing drowsiness or dizziness, do not drive or operate heavy machinery until you have talked to your doctor.
While many patients take Vyvanse for BED or ADHD, there are also drug interactions with this medicine. Vyvanse may reduce the effectiveness of other drugs, increase side effects, or even cause a more severe reaction, known as serotonin syndrome. Other medications to avoid include lithium, tramadol, and tryptophan, which may increase the risk of serotonin syndrome.
An antacid may also interact with Vyvanse. This medication increases the amount of amphetamine in the blood. Whether it’s in antacid or adderall, antacids may reduce the effects of Vyvanse. Drug interactions with Vyvanse should be carefully analyzed before a patient starts taking this medication. It is important to avoid taking drugs like these, especially if you’re already taking another one.
Symptoms of a crash
If you have ever taken Vyvanse, you know how much of a hazard it is to experience a Vyvanse crash. These symptoms occur when the drug has stopped working properly in your body. They include irritability, tiredness, anxiety, and even returning symptoms of ADHD. This is especially true if you take the drug at a different time of day or at an incorrect dosage. In addition to this, it can also make depression and anxiety disorder worse. Therefore, taking Vyvanse according to your doctor’s instructions is important.
While taking Vyvanse, you should remember that the effects of the drug wear off around midday. During this time, you will experience symptoms such as fatigue, irritability, mood swings, and a return of adult ADHD. In addition, if you’re taking other prescription stimulants, you may experience similar withdrawal symptoms as Vyvanse. The best way to deal with a Vyvanse crash is to taper off the drug slowly. Once you’ve reached a point where you can no longer feel the effects of the drug, it is time to seek medical attention.
Avoiding a crash with Vyvanse
If you’re taking Vyvanse to treat depression, you’ve probably heard about a way to avoid a Vyvanse crash. Taking the drug at the recommended dose is essential to avoid a crash, as taking it at an irregular time will throw off the timing of when the drug enters your system. In addition to taking your prescribed dosage, you should drink plenty of water throughout the day.
To avoid a Vyvanse crash, you must be aware of the signs and symptoms of overdose. While the drug’s effects are short-lived, you should seek immediate medical attention if you suspect you have overdosed or are experiencing other symptoms of a Vyvanse crash. Do not use the drug recreationally or uncontrolled. If you do experience these symptoms, seek medical attention immediately.